M. E. Alonso, E. Becker, M. F. Roy, and T. Wörmann, Zeros, multiplicities, and idempotents for zero-dimensional systems, Algorithms in Algebraic Geometry and Applications, pp.1-15, 1996.
DOI : 10.1007/978-3-0348-9104-2_1

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

W. Auzinger and H. J. Stetter, An Elimination Algorithm for the Computation of All Zeros of a System of Multivariate Polynomial Equations, Proc. Intern. Conf. on Numerical Math., volume 86 of Int. Series of Numerical Math, pp.12-30
DOI : 10.1007/978-3-0348-6303-2_2

D. Bini, Numerical computation of polynomial zeros by means of Aberth's method, Numerical Algorithms, vol.8, issue.1, 1996.
DOI : 10.1007/BF02207694

B. Buchberger, Gröbner bases: An algebraic method in ideal theory, Multidimensional System Theory, pp.184-232, 1985.

R. M. Corless, P. M. Gianni, and B. M. Trager, A reordered Schur factorization method for zero-dimensional polynomial systems with multiple roots, Proceedings of the 1997 international symposium on Symbolic and algebraic computation , ISSAC '97, pp.133-140, 1997.
DOI : 10.1145/258726.258767

D. Cox, J. Little, and D. Shea, Ideals, Varieties, and Algorithms: An Introduction to Computational Algebraic Geometry and Commutative Algebra, Undergraduate Texts in Mathematics, 1992.

J. Demmel, J. Gilbert, and X. S. Li, An Asynchronous Parallel Supernodal Algorithm for Sparse Gaussian Elimination, SIAM Journal on Matrix Analysis and Applications, vol.20, issue.4, pp.915-952, 1999.
DOI : 10.1137/S0895479897317685

M. Elkadi and B. Mourrain, IntroductionàIntroductionà la résolution des systèmes d'´ equations algébriques, 2003.

P. A. Fuhrmann, A polynomial approach to linear algebra, 1996.

A. Kehrein and K. , Characterizations of border bases, Journal of Pure and Applied Algebra, vol.196, issue.2-3, pp.251-270, 2005.
DOI : 10.1016/j.jpaa.2004.08.028

A. Kehrein, M. Kreuzer, and L. Robbiano, An algebraist???s view on border bases, Solving Polynomial Equations: Foundations , Algorithms, and Applications, pp.169-202, 2005.
DOI : 10.1007/3-540-27357-3_4

G. Lecerf, Computing an equidimensional decomposition of an algebraic varety bymeans of geometric resolutions, Proc. ISSAC, pp.209-216, 2000.

F. S. Macaulay, The Algebraic Theory of Modular Systems, 1916.

B. Mourrain, Computing isolated polynomial roots by matrix methods, J. of Symbolic Computation, Special Issue on Symbolic-Numeric Algebra for Polynomials, vol.26, issue.6, pp.715-738, 1998.
DOI : 10.1006/jsco.1998.0236

URL : http://doi.org/10.1006/jsco.1998.0236

B. Mourrain, A New Criterion for Normal Form Algorithms, Proc. AAECC, pp.430-443, 1999.
DOI : 10.1007/3-540-46796-3_41

B. Mourrain and V. Y. Pan, Multivariate Polynomials, Duality, and Structured Matrices, Journal of Complexity, vol.16, issue.1, pp.110-180, 2000.
DOI : 10.1006/jcom.1999.0530

URL : https://hal.archives-ouvertes.fr/inria-00073171

B. Mourrain, . Ph, and . Trébuchet, Solving projective complete intersection faster, Proceedings of the 2000 international symposium on Symbolic and algebraic computation symbolic and algebraic computation , ISSAC '00, pp.231-238, 2000.
DOI : 10.1145/345542.345642

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

B. Mourrain, . Ph, and . Trébuchet, Algebraic methods for numerical solving, Proc. of the 3rd International Workshop on Symbolic and Numeric Algorithms for Scientific Computing'01, pp.42-57, 2002.

B. Mourrain, . Ph, and . Trébuchet, Generalised normal forms and polynomial system solving, Proc. Intern. Symp. on Symbolic and Algebraic Computation, pp.253-260, 2005.
DOI : 10.1145/1073884.1073920

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

B. Mourrain, . Ph, and . Trébuchet, Generalised normal forms and polynomial system solving, 2005.
DOI : 10.1145/1073884.1073920

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

J. Renegar, On the computational complexity and geometry of the first-order theory of the reals. Part I: Introduction. Preliminaries. The geometry of semi-algebraic sets. The decision problem for the existential theory of the reals, Journal of Symbolic Computation, vol.13, issue.3, pp.255-352, 1992.
DOI : 10.1016/S0747-7171(10)80003-3

F. Rouillier, Solving Zero-Dimensional Systems Through the Rational Univariate Representation, Applicable Algebra in Engineering, Communication and Computing, vol.9, issue.5, pp.433-461, 1999.
DOI : 10.1007/s002000050114

URL : https://hal.archives-ouvertes.fr/inria-00073264

H. J. Stetter, Matrix eigenproblems are at the heart of polynomial system solving, ACM SIGSAM Bulletin, vol.30, issue.4, pp.22-25, 1996.
DOI : 10.1145/242961.242966

H. J. Stetter, Numerical polynomial algebra, Society for Industrial and Applied Mathematics (SIAM), 2004.
DOI : 10.1137/1.9780898717976

. Ph and . Trébuchet, Vers une résolution stable et rapide deséquationsdeséquations algébriques, 2002.

W. V. Vasconcelos, Computational Methods in Commutative Algebra and Algebraic Geometry, Algorithms and Computation in Mathematics, vol.2, 1998.
DOI : 10.1007/978-3-642-58951-5

B. Mourrain, G. Inria, and . Bp, Sophia Antipolis France e-mail: mourrain@sophia.inria, p.6902